Will erections further injure my penis?

Dr. I have ED, used ED meds and now have Peyronies. Have stopped the Med use but still get erections at night. Will getting erections further injure my penis ?

Greetings,

No, erections will not further injure your penis.  Based on your brief explanation I suspect your penis could have been injured more so by the prescription medications you were given for your ED.   My suspicion is that you were given a prescription for one of the  PDE-5 (phosphodiesterase-5, like Cialis, Levitra or Viagra) drugs.  Taking one of these could have produced an excessive reaction in which the erection caused more internal pressure than was healthy for you.  This, in turn, could have resulted in damage to the internal penile tissue and hence Peyronie’s disease. For more discussion of this subject, go to Peyronie’s disease treatment and Viagra, Cialis and Levitra and  Viagra Peyronie’s Disease Connection

If you now notice pain while erect since you have Peyronie’s disease, this does not mean that the erection is necessarily bad for you.  The erection is simply stretching inflamed internal penile tissue related to the PD.

You might also find reading Peyronie’s Disease and the Erection  to be helpful to understand this subject. 

I suggest you avoid the PDE-5 erection producing drugs in the future, since they could possibly injure you further now that you have Peyronie’s disease.  Consider investigating the non-drug erection producing herbal and mineral products that will not risk injuring your further.  They can be found toward the bottom of the list on the PDI shopping cart. TRH

Filed under Natural Peyronie’s Treatment Q & A · Tagged with

Speak Your Mind

Tell us what you're thinking...
and oh, if you want a pic to show with your comment, go get a gravatar!